# SDR HALA20231016229

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 40,857 hours, 6,635 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - CAPT/PURS SELECTOR SWITCH ON OVER-HEAD PANEL BROKEN. REMOVED AND REPLACED CAPT/PURS EVAC TOGGLE SWTICH (151RH) PER ESPM 20-45-01. OPS TEST GOOD PER AMM 23-73-00-710-804-A. OK FOR SERVICE.
